# SDR DALA2023072806119

- Difficulty date: July 26, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N122DN
- Make and model: Airbus A321-211
- Aircraft serial: 10183
- Aircraft time: 7,444 hours, 3,347 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SEATBELT BUCKLE JAMMED; WON'T RELEASE. FREED BUCKLE JAM, OPERATED MULTIPLE TIMES NOW OPS NORMAL. (LP# 4892206)
